skin-hair-icon
Jock itch or itching
Itching in testis rashes swelling redness, kindly suggest some lotion or cream...I used quardiderm , candid B, but after some time it appears again.
85 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You have applied all the steroid containing creams. Provide with photos for accurate diagnosis and treatment can be given to you accordingly
Next Steps
consult online with me for detailed prescription and guidance
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
First stop all steroid containing creams which u have mentioned
Next Steps
start using plain Candid cream before u consult a dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.